# SDR 2022F00218

- Difficulty date: February 4, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Aircraft: XAAML
- Make and model: Boeing 737
- Aircraft serial: 36707
- Aircraft time: 28,897 hours, 10,782 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Part number: 8283005
- Part serial: YA0117618
- Condition: Abnormal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MOTOR 1 ACELERA DESPACIO, "ENGINE SLOW TO ACCELERATE LEFT ENGINE"  REGLAJE DEL SISTEMA DE EMPUJE Y BOMBA DE COMBUSTIBLE
